The pair correlation of zeros of Dirichlet L-functions and primes in arithmetic progressions

Date
1991
Authors
Yildirim, C.Y.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Manuscripta Mathematica
Print ISSN
0025-2611
Electronic ISSN
Publisher
Springer-Verlag
Volume
72
Issue
1
Pages
325 - 334
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

We define a function which correlates the zeros of two Dirichlet L-functions to the modulus q and we prove an asymptotic estimate for averages of the pair correlation functions over all pairs of characters to (mod q). An analogue of Montgomery's pair correlation conjecture is formulated as to how this estimate can be extended to a greater domain for the parameters that are involved. Based on this conjecture we obtain results about the distribution of primes in an arithmetic progression (to a prime modulus q) and gaps between such primes. © 1991 Springer-Verlag.

Course
Other identifiers
Book Title
Keywords
Citation
Published Version (Please cite this version)